# SDR HYIA20140430115

- Difficulty date: April 27, 2014
- Submitted: April 30, 2014
- Operation: Air carrier
- Aircraft: N3249M
- Make and model: Cessna 402C
- Aircraft serial: 402C0296
- Aircraft time: 24,628 hours, 10,632 cycles
- Engine: Cont TSIO520VB
- System (JASC): 3243 · Master Cylinder/Brake Valve
- Part: Fluid
- Condition: Low
- Location: Master Cylinder
- Component: Master Cylinder, Cleveland
- Component part number: 01003600
- Stage of operation: TX
- How discovered: C
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

WHILE TAXIING, THE PILOT ATTEMPTED TO EXECUTE A RT TURN.  THE RT BRAKE PEDAL WENT SOFT & THE ACFT STOPPED TURNING & TAXIED STRAIGHT FWD.  THE PILOT CLOSED THE THROTTLE &  STOPPED, BUT THE ACFTS NOSE & LT TIRE WENT INTO THE GRASS.  THE ACFT COULD NOT BE MOVED WITH DIFFERENTIAL POWER SO THE PASSENGERS WERE OFF LOADED & TRANSPORTED BACK TO THE TERMINAL.  MX INSPECTED ALL COMPONENTS & FOUND THE RT CYLINDER FLUID LEVEL LOW.  THE RT CYLINDER WAS SERVICED IAW MM CHAPTER 12-10-05.  THE ACFT WAS FUNCTIONALLY TESTED & NO DEFECTS WERE NOTED.
